# SDR SWAA2015061740805

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 39,839 hours, 23,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: 34264
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1670 EMER LIGHT BATTERY FAILED CAPACITY TEST.  R & R BATTERY IAW AMM.
